Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University

Vol 65, No 4 (2019): Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University

Articles
On One Damping Problem for a Nonstationary Control System with Aftereffect
Adkhamova A.S., Skubachevskii A.L.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):547-556
views43
PDF
(Rus)
Translational Rectilinear Motion of a Solid Body Carrying a Movable Inner Mass
Bardin B.S., Panev A.S.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):557-592
views22
PDF
(Rus)
On Asymptotics of the Density of States for Hypoelliptic Almost Periodic Systems
Bezyaev V.I.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):593-604
views22
PDF
(Rus)
Absence of Solutions for Some Nonhomogeneous Elliptic Inequalities
Galakhov E.I., Salieva O.A.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):605-612
views24
PDF
(Rus)
Boundary-Value Problems for Differential-Difference Equations with Incommeasurable Shifts of Arguments Reducible to Nonlocal Problems
Ivanova E.P.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):613-622
views23
PDF
(Rus)
Application of Contemporary Proof of the Sforza Formula to Computation of Volumes of Hyperbolic Tetrahedra of Special Kind
Krasnov V.A.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):623-634
views22
PDF
(Rus)
Strongly Elliptic Differential-Difference Equations with Mixed Boundary Conditions in a Cylindric Domain
Liiko V.V., Skubachevskii A.L.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):635-654
views27
PDF
(Rus)
Smoothness of Generalized Solutions of the Second and Third Boundary-Value Problems for Strongly Elliptic Differential-Difference Equations
Neverova D.A.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):655-671
views22
PDF
(Rus)
On the Algebra of Operators Corresponding to the Union of Smooth Submanifolds
Poluektova D.A., Savin A.Y., Sternin B.Y.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):672-682
views31
PDF
(Rus)
On Initial-Boundary Value Problem on Semiaxis for Generalized Kawahara Equation
Faminskii A.V., Martynov E.V.
Contemporary Mathematics. Fundamental Directions. 2019;65(4):683-699
views37
PDF
(Rus)